# SDR ASOA201102398

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 7,142 hours, 4,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 4 INCHES OF EMERGENCY LIGHTING MISSING TOWARD AFT LAVATORY.  REPLACED LIGHT IAW AMM 33-51-01.  OK FOR SERVICE.
